# SDR SWAA2022062721347

- Difficulty date: June 22, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 45,508 hours, 23,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L & R ROW 1 PHOTO ILLUMINESENT STRIPS HAVE CONDENSATION / [01] R&R PHOTO ILLUMINESENT STRIPS PER AMM 33-51-15
